# SDR VNAA202308040020

- Difficulty date: July 2, 2023
- Submitted: August 4, 2023
- Operation: Air carrier
- Aircraft: N571NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15360
- Aircraft time: 18,877 hours, 17,034 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: CC670140028
- Condition: Nicked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL NICKS ON LOWER SKIN OF RH INBOARD FLAP FLS 15.00 TO FLS 65.5.  NICKS ON LOWER SKIN OF RH INBOARD FLAP FLS 15.00 TO FLS 65.5 WAS REMOVED PER CRJ-900 SRM 51-12-00-001-001-A01 AND WERE EVALUATED WITHIN LIMITS BTW FLS 45.00 TO FLS 65.00 AND OUT OF LIMITS BTW FLS15.00 TO FLS45.00 PER CRJ-900 SRM 57-52-01-101-001-A01 AND WAS REPAIRED PER CRJ-900 SRM 57-52-01-201-005-A01
